Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Quaternion developments with applications


Author: James Byrnie Shaw
Journal: Trans. Amer. Math. Soc. 13 (1912), 279-292
MSC: Primary 16K20; Secondary 15A66
MathSciNet review: 1500918
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 16K20, 15A66

Retrieve articles in all journals with MSC: 16K20, 15A66


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1912-1500918-1
Article copyright: © Copyright 1912 American Mathematical Society